# SDR AALA201604289006

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 52,751 hours, 22,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN & EMER EXIT LIGHTS ABOVE R2 DOOR ARE INOPERATIVE, FAILED STEP 15G & 15I IAW TASK CARD 26L0005005.  REPLACED AFT LT EMER POWER SUPPLY UNIT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-0401.
